An explicit characterization of dual spherical curve
Abstract
Keywords
References
- Communications, Series A1:Mathematics and Statistics
Details
Primary Language
English
Subjects
Mathematical Sciences
Journal Section
Research Article
Authors
R. A. Abdel Baky
This is me
Türkiye
Publication Date
January 1, 2002
Submission Date
January 1, 2002
Acceptance Date
-
Published in Issue
Year 2002 Volume: 51 Number: 02
Cited By
Dual Uzayda N-Bishop Çatısına Göre Smarandache Eğrileri ve Karşılık Geldiği Regle Yüzeyleri
Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi
https://doi.org/10.21597/jist.995975Alternatif çatıdan elde edilen dual Smarandache eğrileri ve regle yüzeyleri
Gümüşhane Üniversitesi Fen Bilimleri Enstitüsü Dergisi
https://doi.org/10.17714/gumusfenbil.1004096Dual magnetic curves and flux ruled surfaces
International Journal of Geometric Methods in Modern Physics
https://doi.org/10.1142/S0219887824502736